MathSciNet Relay Station
MathSciNet bibliographic data
MR1322391 94B15 (11T71)
Moreno, Oscar; Moreno, Carlos J. The MacWilliams-Sloane conjecture on the tightness of the Carlitz-Uchiyama bound and the weights of duals of BCH codes. IEEE Trans. Inform. Theory 40 (1994), no. 6, 1894–1907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement